# SDR REXA2016021800327

- Difficulty date: February 18, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACHMENT LBL 27, FS 621.00 HAS A CORRODED FASTENER HOLE OTBD FLANGE. REPAIRED FLOORBEAM ATTACHMENT LBL 27, FS 621.00 IAW EA CRJ253-04058.
